# SDR VNAA202409010021

- Difficulty date: June 16, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035329011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE (3EAS) AT AF BAGGAGE BAY COMPARMENT FLOOR STRUCTURE.   PLATE (3EAS) AT AF BAGGAGE BAY COMPARMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
